# SDR SWAA2022061618455

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 67,610 hours, 30,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE CASE MISSING RH INBOARD RIVET ON GIRT BAR CRADDLE. / [01] COMPLIED WITH EA22-125-01764 TLD; PERMANENT REPAIR DUE IN 10 DAYS. INSTALLED FOUR LOOPS OF .032 STAINLESS STEEL SAFETY WIRE.
